An Optimal Classification Method for Biological and Medical Data
Yao-Huei Huang,
Yu-Chien Ko and
Hao-Chun Lu
Mathematical Problems in Engineering, 2012, vol. 2012, 1-17
Abstract:
This paper proposes a union of hyperspheres by the mixed-integer nonlinear program to classify biological and medical datasets. A classifying program with nonlinear terms uses piecewise linearization technique to obtain a global optimum. The numerical examples illustrate that the proposed method can obtain the global optimum more effectively than current methods.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2012/398232.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2012/398232.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:398232
DOI: 10.1155/2012/398232
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().